Translator Disclaimer
June 2005 On the Density Function of an Invariant Measure under One-Dimensional Bernoulli Transformations
Yuko ICHIKAWA
Tokyo J. Math. 28(1): 155-171 (June 2005). DOI: 10.3836/tjm/1244208286

Abstract

The continuity of the density function of the invariant probability measure for piecewise $C^2$ Bernoulli transformations is proved.

Citation

Download Citation

Yuko ICHIKAWA. "On the Density Function of an Invariant Measure under One-Dimensional Bernoulli Transformations." Tokyo J. Math. 28 (1) 155 - 171, June 2005. https://doi.org/10.3836/tjm/1244208286

Information

Published: June 2005
First available in Project Euclid: 5 June 2009

zbMATH: 1159.37315
MathSciNet: MR2149630
Digital Object Identifier: 10.3836/tjm/1244208286

Rights: Copyright © 2005 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.28 • No. 1 • June 2005
Back to Top